MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Nausea (1970)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from back to back blood tests of 191 and 204mg/dl.The customer's expected fasting blood glucose test result range is unknown.At the time of the call the customer reported feeling nauseous.Medical attention was not needed at the time of the call.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.Customer stated the product is stored in her purse.The test strip lot manufacturer's expiration date is 12/13/2019 and open vial date is (b)(6) 2018.Meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7859958
Report Number1000113657-2018-00933
Device Sequence Number1431569
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/13/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5112
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2018
Initial Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1